MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. ACL TIGHTROPE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number ACL TIGHTROPE
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an acl procedure, the surgeon went to tighten the acl tightrope, ar-1588t, with arthrex tensioning handles.As he started to tighten, a strand broke at the femoral socket.There was no visible strand to try to grab so the surgeon had to make an additional incision to remove the tightrope from the joint.The case was then completed with no further incident.

Brand Name
ACL TIGHTROPE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8636845
Report Number1220246-2019-01105
Device Sequence Number2387443
Product Code GAT
UDI-Device Identifier00888867019614
UDI-Public00888867019614
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number10202757
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;